# SDR RAIA00705045

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N849HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145002
- Aircraft time: 9,041 hours, 10,060 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 9131
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 7894 - STL - AFTER TAKEOFF GEAR CAME UP NORMAL BUT NOSE GEAR DOORS STAYED OPEN.  MAINTENANCE REMOVED AND REPLACED PROXIMITY SWITCH ON NOSE UPLOCK.  PERFORMED OPS CHECK, OPS CHECK GOOD.
